# SDR AALA201806139035

- Difficulty date: June 10, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 7,603 hours, 2,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR EXIT MARKER DAMAGED. MAINTENANCE REPLACED CRACKED LIGHT LENS COVER FOR LOWER EXIT MARKER BY R1 DOOR PER MM 33-51-13 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
